# SDR DALA2015030701997

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 62,953 hours, 15,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1036-1059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 STATIC DISCHARGES IN FUSELAGE CROWN SKIN AT STA 1036 AND 1059, 1" BELOW S-3L.  REPAIRED LIGHTNING STRIKE IAW SRM 53-00-01, AND SRM 53-00-01, REPAIR 1.  1850402.
